# SDR YENA2025091500927

- Difficulty date: September 12, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10254
- Aircraft time: 16,099 hours, 2,997 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Part number: 73390311
- Part serial: 733903IN10753
- Condition: Failed
- Location: Zone 200
- Part time: 16,086 hours, 2,995 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1926, LGW-BOS. ANTI ICE LEFT WINDSHIELD HEAT ECAM MSG @ ABOUT 4000 FT.; REMOVED AND REPLACED WHC 31 IAW AMM 30-42-34-400-001-A. OPS TEST OK.
